Harmonic maps and the Schoen conjecture

Author: 

Markovic, V

Publication Date: 

1 March 2017

Journal: 

Journal of the American Mathematical Society

Last Updated: 

2021-01-10T14:19:13.45+00:00

Issue: 

3

Volume: 

30

DOI: 

10.1090/jams/881

page: 

799-817

abstract: 

We show that every quasisymmetric homeomorphism of the circle ∂ℍ2admits a harmonic quasiconformal extension to the hyperbolic plane ℍ2. This proves the Schoen conjecture.

Symplectic id: 

1109987

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article